Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Had IUI, given HCG injection. Dizziness, white discharge after taking Susten. Why ?

Dear Doctor, I am 30yrs old .I had my IUI on 16thJan 2013 and was given HCG10,000- for rupture, I am on FolicAcid, aspirin ,Glycomet and Duphaston , ,i am taking Susten 200 for Vaginal insertion after IUI,but that was giving me diziness and also i was having a lot of thick white vaginal discharge ,should i take it orally for gud result? I had 2 miscarriages,one on my 7th week(2yrs bk) and the other was tubal pregnancy(last year jan),tuk methotraxate injections for clearing the pregnancy.this is my first IUI........hope this would work.. i want to know that susten is effective in pregnancy or not ?is there any side effects?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,

Susten is a brand name for progesterone.

Many studies have shown its usefulness in preventing miscarriage and maintaining pregnancy.

Side effects include Susten (Progesterone) include:

Cramps in the stomach, diarrhea, bloating or nausea
Hot flashes
Pain affecting the breasts or joints
Vaginal itching.

Susten is definitely helpful in pregnancy. I recommend you to continue with the same.

Hope this helps. You may write to me anytime for further clarifications to following link:

Dr Nilofer
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor